Open Access
March, 1982 De Finetti's Theorem for Symmetric Location Families
David Freedman, Persi Diaconis
Ann. Statist. 10(1): 184-189 (March, 1982). DOI: 10.1214/aos/1176345700


Necessary and sufficient conditions are obtained for an exchangeable sequence of random variables to be a mixture of symmetric location families.


Download Citation

David Freedman. Persi Diaconis. "De Finetti's Theorem for Symmetric Location Families." Ann. Statist. 10 (1) 184 - 189, March, 1982.


Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0484.62029
MathSciNet: MR642729
Digital Object Identifier: 10.1214/aos/1176345700

Primary: 62C10
Secondary: 62E10

Keywords: characteristic functions , exchangeability , robustness

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 1 • March, 1982
Back to Top